# SDR USAA050807

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - FLOOR SUPPORT, 1 INCH CRACK, FLOOR SUPPORT AT STA 500D IN A/C DISTRIBUTION BAY.  REMOVED DAMAGED WEB, FABRICATED NEW WEB IAW SRM.  (K)
